MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC UNIV-DRILL-GUIDE 4.5/3.2 F/NEUTRAL+LOAD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC UNIV-DRILL-GUIDE 4.5/3.2 F/NEUTRAL+LOAD
Model Number 323.46
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Device is not distributed in the united states, but is similar to device marketed in the usa.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a routine incoming inspection on (b)(6) 2019, it was observed that the universal drill guide had a stuck screw.There was no patient involvement.This report is for a universal drill guide.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: part: 323.460, lot: l261406, manufacturing site: hägendorf, release to warehouse date: february 09, 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Service & repair evaluation: the customer reported the device had a stuck screw.The repair technician reported the drill sleeve is damage and spring is missing.Damaged component is the reason for repair.The cause of the issue is unknown.The following parts were replaced: spring, drill sleeve, and 4.5 mm universal drill guide.The item was repaired per the inspection sheet, passed synthes final inspection, and will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer.No design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNIV-DRILL-GUIDE 4.5/3.2 F/NEUTRAL+LOAD
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8670068
Report Number2939274-2019-58473
Device Sequence Number2039252
Product Code FZX
UDI-Device Identifier10886982190857
UDI-Public(01)10886982190857
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.46
Device Catalogue Number323.460-US
Device Lot NumberL261406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer07/23/2019
08/28/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date07/25/2019
09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1